Journal article Open Access

A Chaetogramma Doutt (Hymenoptera: Chalcidoidea) from India

Mohd Talib Khan; Shoeba Binte Anis


BibTeX Export

@article{mohd_talib_khan_2018_1446015,
  author       = {Mohd Talib Khan and
                  Shoeba Binte Anis},
  title        = {{A Chaetogramma Doutt (Hymenoptera: Chalcidoidea) 
                   from India}},
  journal      = {Halteres},
  year         = 2018,
  volume       = 9,
  pages        = {163-169},
  month        = oct,
  doi          = {10.5281/zenodo.1446015},
  url          = {https://doi.org/10.5281/zenodo.1446015}
}
62
34
views
downloads
All versions This version
Views 6262
Downloads 3434
Data volume 23.1 MB23.1 MB
Unique views 5656
Unique downloads 2929

Share

Cite as